# SDR ERKR200100143

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N307TW
- Make and model: Boeing 747238B
- Aircraft serial: 20009
- Aircraft time: 73,863 hours, 22,874 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Splice Plate
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING REAR SPAR LOWER SPLICE PLATE -  HOLE - K COUNTERBORED.
